# SDR C2XA10TY029

- Difficulty date: February 17, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 20,533 hours, 10,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE UNDER STR 11L BETWEEN FRM 19-20.  CUT OUT DAMAGE, FABRICATED FILLER & DOUBLER AND INSTALLED IAW ETD2010-145/01128.
